MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON-T1
Model Number 161006
Medical Device Problem Codes Gas/Air Leak (2946); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag case number is cer (b)(4).Investigation ongoing.
 
Event or Problem Description
The following was reported to hamilton medical ag: - this event was reported to hamilton medical ag as, ventilator device failed for the tightness test.- the tightness test is standard part of the pre-operational check and gets performed when the breathing circuit is replaced.The tightness test is also part of the service software what gets performed during maintenance.The reported information is very poor and for the sake of certainly we assume that this event occurred during the pre-operational check what makes this case reportable.- a continuous alarm was observable both visually (error codes / message alerts) and through hearing.No further details about the alarms were reported to hamilton medical ag.- there is no patient involvement reported.- there is no need for any medical intervention reported.- neither delay in treatment nor harm to the patient, user or third party has been reported.The investigation is still ongoing.
 
Additional Manufacturer Narrative
Hamilton medical ag case number is cer (b)(4).Investigation ongoing.Hamilton medical ag complaint number: (b)(4).Follow-up 1 - corrected information: **udi related data quality updates only** a udi-di was provided for this device brand and version (generally) in the initial report, yet hamilton medical ag (hmag) established that this particular device (serial number: 3349) was not labelled with a udi at the time of its manufacturing.Creation of udi was not a requirement at the time of manufacturing of this particular device (prior to 2015) and had not yet been implemented in production at hmag.Udi data has therefore been removed in this corrected follow-up report.A full udi (including udi-pi) will not be provided, this is in alignment with the information on the label on the device with the serial number (b)(6).Updated fields: b4, d1, d4, g6, h2, h4, h11.
 
Event or Problem Description

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz,
SZ 
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, 7402
SZ   7402
Manufacturer Contact
albert beckers
via crusch 8
bonaduz, 7402
SZ   7402
MDR Report Key19150476
Report Number3001421318-2024-00972
Device Sequence Number9420790
Product Code CBK
UDI-Device Identifier07630002813549
UDI-Public07630002813549
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number161006
Device Catalogue Number161006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2024
Supplement Date Received by Manufacturer03/26/2024
Initial Report FDA Received Date04/22/2024
Supplement Report FDA Received Date11/22/2024
Date Device Manufactured11/25/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown